# SDR CDM2002F00000

- Difficulty date: June 11, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N7952R
- Make and model: Beech D55
- Aircraft serial: TE706
- Engine: Cont IO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 9696001111
- Condition: Broken
- Location: Oil Accumulator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT DECLARED AN EMERGENCY.  NOTICED OIL STREAMING FROM RIGHT ENGINE.  MADE A SAFE LANDING.  THE MECHANIC DISCOVERED THE HARD-LINE FROM THE PROPELLER UNFEATHERING ACCUMULATOR HAD BROKEN AT THE FLARED END WHICH ATTACHED TO THE PROPELLER GOVERNOR.  THE SINGLE FLARE HAD SIGNS OF BEING LOCALLY FABRICATED AND OR DISTORTED AND NOT PROPERLY FORMED.      PILOT REPORTED EXCESSIVE OIL LEAK ON RIGHT ENGINE.  REMOVED RIGHT UPPER COWL, SIDE COWLS, AND FORWARD LOWER NOSE COWL.  PROPELLER UNFEATHERING HARDLINE (PN 96960011-11) BROKEN AT FLARE.  REMOVED LINE AND CAPPED FITTING.  TOPPED OIL ON RIGHT ENGINE, ONE QUART.  REPLACED OIL FILTER.  PLACARD INSTALLED.  RIGHT HAND UNFEATHERING OPTION DISABLED END.
